# SDR 2012FA0000006

- Difficulty date: December 13, 2011
- Submitted: January 3, 2012
- Operation: General aviation
- Aircraft: N111HZ
- Make and model: Amd FALCON
- Aircraft serial: 137
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSY, UNIT SUPPLIES 28VDC AISLE MARKER LIGHTING AND 6VDC AISLE PATH EMERGENCY LIGHTING.  THE LIGHT ASSY ON THIS ACFT WAS MOUNTED AT THE INBD BOTTOM CUT OUT OF THE AFT RT DIVAN ARM REST.  THE ARM REST HAD 2 MARKED AREAS, 1 ON FWD FACE OF ARM REST NEAR LIGHT ASSY, AND  1 NEAR CTR TOP FWD EDGE.  BOTH MARKED AREAS WERE AT LOCATIONS OF INSERTS.  TECHS PERFORMED A CONTINUITY ON THE REMOVED LIGHT ASSY AND NOTED THE ASSY CASE HAD CONTINUITY TO PIN "1" OF THE CONNECTOR.  PIN "1" IS THE 28VDC SUPPLY INTO THE ASSY.  THE CABINET HAS BEEN REPAIRED AND THE LIGHT ASSY WAS REPLACED WITH A NEW UNIT.
